Invariants of Knot Cobordism.
Inventiones mathematicae, Tome 8 (1969), pp. 98-110
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1969__8_141978,
author = {J. LEVINE},
title = {Invariants of {Knot} {Cobordism.}},
journal = {Inventiones mathematicae},
pages = {98--110},
year = {1969},
volume = {8},
zbl = {0179.52401},
url = {http://geodesic.mathdoc.fr/item/IM_1969__8_141978/}
}
J. LEVINE. Invariants of Knot Cobordism.. Inventiones mathematicae, Tome 8 (1969), pp. 98-110. http://geodesic.mathdoc.fr/item/IM_1969__8_141978/